# SDR P5CA2018073100169

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,625 hours, 20,315 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539105
- Part serial: 0644
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT BLEED ISOLATION VALVE STATUS MESSAGE. SWAPPED LEFT ISOLATION VALVE WITH CENTER ISOLATION VALVE AND TESTED LEFT ISOLATION VALVE IAW AMM 36-11-04 OPS CHECK GOOD. REMOVED AND REPLACED CTR ISOLATION VALVE IAW AMM 36-11-04 TEST OK.
